# SDR 9520749908

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958N
- Make and model: Doug DC-9-31
- Aircraft serial: 47254
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Contl Vlv
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

DURING CRUISE, THE AIRCRAFT LOST CABIN PRESSURIZATION AND THE OXYGEN MASKS DEPLOYED.  EMERGENCY DESCENDED AND DIVERTED TO BHM AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE LEFT FLOW CONTROL VALVE AND LEFT UPPER AIR CONDITIONING PRESSURE REGULATOR VALVE, OPERATIONAL CHECK GOOD.
